Affinization of category O for quantum groups

Charles A. S. Young, Evgeny Mukhin

    Research output: Contribution to journalArticlepeer-review

    14 Citations (Scopus)
    182 Downloads (Pure)


    Let g be a simple Lie algebra. We consider the category ˆO of those modules over
    the affine quantum group Uq(bg) whose Uq(g)-weights have finite multiplicity and lie in a finite union of cones generated by negative roots. We show that many properties of the category of the finite-dimensional representations naturally extend to the category ˆO . In particular, we develop the theory of q-characters and define the minimal affinizations of parabolic Verma modules. In types ABCFG we classify these minimal affinizations and conjecture a Weyl denominator type formula
    for their characters.
    Original languageEnglish
    Pages (from-to)4815-4847
    JournalTransactions of the American Mathematical Society
    Early online date5 May 2014
    Publication statusPublished - 2014


    • Quantum Affine Algebras
    • Representation Theory
    • Quantum Groups


    Dive into the research topics of 'Affinization of category O for quantum groups'. Together they form a unique fingerprint.

    Cite this